CureZone   Log On   Join
Re: why didn't i know before?
 

Hulda Clark Cleanses
Parasite Cleanse, Kidney Cleanse, Liver Flush, Bowel Program acco...



Dr. Clark Shop
Hulda Clark Cleanses



My Complexion is Glowing
Oxy-Powder Attacks The Source Of Your Constipation, You Will ...



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


More
More
Kabel Views: 2,836
Published: 14 years ago
 
This is a reply to # 1,061,696

Re: why didn't i know before?


hi, what a beautiful picture you have at the bottom of your message:)
firstly, please dont pull it yourself (see my message below, to "insaneangel"), whilst most people get away with it, it can be very dangerous, in that it could rip your uterus if you pull it yourself, so please try to find someone medical to do the job for you, so they can check it is in the right position first, and that it is not partially embedded into your uterus in any way.
I would certainly get it taken out though - your body will not have a chance to get back to normal until you do get it removed and then allow your system to be free of synthetic hormones for at least a year.
some people get on ok with mirena, but there are many and varied side effects to mirena, as you will have seen from many messages here. And side effects can come at any time - some people are fine for a few years, then it suddenly hits them, so one can never relax with mirena. Many of these effects are in the official prescribing info that the manufacturers of mirena hand out to the doctors, so i tend to find doctors at fault, for not reading the info thoroughly and then passing it on to the patients.


http://berlex.bayerhealthcare.com/html/products/pi/Mirena_PI.pdf


and another link which gives side effects, warnings and cautions ....


http://www.netdoctor.co.uk/medicines/100001706.html


you are not crazy:) you are suffering from severe hormonal imbalance caused by mirena. memory loss, agitation, depression, hair loss, numbness, aches and pains, confusion, seizures, migraines - there are lots of nasty effects to this drug, those are just a few. Get it taken out and then see how you go. It can take a long time to recover, so be patient and pop back here to let us know how you get on. Please also see my post further down the page about estrogen dominance, which appears to be what mirena causes in us - that is to say, that many of us are not just suffering from actual side effects of the chemical in mirena, but also from the side effects of the hormonal situation that mirena causes in our bodies, which is why for some (but not all, thankfully!), those effects continue beyond 3 - 6 months after mirena's actually chemical is well out of the system. Hopefully you will be one of the lucky ones, and will notice a gradual improvement, week by week. Good luck, hugs. Kabel xx

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.297 sec, (2)